# SDR 29GA2021072900001

- Difficulty date: July 28, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N405SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1403
- Aircraft time: 1,631 hours, 1,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Part number: S2521794100000
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 75 EYW/MCO FA REPORTS UNABLE TO OPEN CABIN DOOR DUE TO LOOSE TRIM PIECE.    INSTALLED NEW LINING.
